# SDR R61A20100132

- Difficulty date: March 23, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 9,325 hours, 7,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN HEAVY CHECK,  MTX REPORTED A MAJOR REPAIR DUE TO LT SEAT TRACK BEAM CORRODED BETWEEN FR 14 AND FR 19.  MAINTENANCE INSTALLED DOUBLERS (2 EACH) AND FILLERS (3 EACH) IAW ETD 170/02064 AFTER REMOVING CORROSION AND FABRICATING FILLERS AND DOUBLERS IAW ETD 2010-170/02064.
